# SDR ASAA2017071121343

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,498 hours, 12,532 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGCM
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 16,865 hours, 4,950 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED  INDICATION ON FIRST OFFICER'S NAVIGATION DISPLAY.  ACFT GROUNDED. DEU BITE SHOWS THE WEATHER RADAR BUSS NR 2 AND WEATHER RADAR FAIL FAULTS.  REPLACED THE WEATHER RADAR TRANSCEIVER IAW AMM 34-43-00-710. GROUND TESTED GOOD.
